How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrVasavada Your Own Question
DrVasavada
DrVasavada, Doctor
Category: Medical
Satisfied Customers: 3539
Experience:  MD(Ped), DCH ; in practice treating adolescent to newborns
16481530
Type Your Medical Question Here...
DrVasavada is online now

I have had the yellow fever injection last Thursday and

Customer Question

I have had the yellow fever injection last Thursday and yesterday I have been feeling terrible. I've got a really bad fever, headache, muscle aches etc. From research I am aware that mild fever can occur in very few people, however this seems a lot worse than mild. Is this a problem or do I just need to ride it out? Thanks
Submitted: 2 months ago.
Category: Medical
Expert:  DrVasavada replied 2 months ago.

Hi, thanks, ***** ***** your query, will be replying in few seconds please. DrVasavada

Expert:  DrVasavada replied 2 months ago.

James, yes such reaction can follow from this live virus vaccine in some individuals. But vaccine is needed and so please bear. Please see physician for assessment and drug like ibuprofen etc.